# SDR QXEA9700007

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410412001
- Condition: Malfunctioned
- Location: Cabin
- Component: Dhav
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT SHUTOFF WITH COCKPIT SWITCH IN THE OFF POSITION.   CONTROL BOX  FOR THE EMERGENCY LIGHTS WAS REPLACED AND EMERGENCY LIGHTS OPS CHECKED GOOD.
